RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4832,
    author = {B. Kronholm},
    title = {{On Congruence Properties of Consecutive Values of p(n,m)}},
    language = {english},
    journal = {INTEGERS},
    volume = {7},
    number = {A16},
    pages = {1--6},
    isbn_issn = {1553-1732},
    year = {2007},
    refereed = {yes},
    length = {6},
    url = {http://www.integers-ejcnt.org/vol7.html}
    }